On Invariants with the Novikov Additive Property.
Mathematische Annalen, Tome 184 (1970), pp. 65-77
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1970__184_161910,
author = {K. J\"ANICH},
title = {On {Invariants} with the {Novikov} {Additive} {Property.}},
journal = {Mathematische Annalen},
pages = {65--77},
year = {1970},
volume = {184},
zbl = {0201.25701},
url = {http://geodesic.mathdoc.fr/item/MAN_1970__184_161910/}
}
K. JÄNICH. On Invariants with the Novikov Additive Property.. Mathematische Annalen, Tome 184 (1970), pp. 65-77. http://geodesic.mathdoc.fr/item/MAN_1970__184_161910/